# SDR USAA950884

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Bs 637/658
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND TWO 3 INCH CRACKS IN SKIN CLIPS AT STATION 637 LONGERON 26L AND STATION 658 LONGERON 25L.  INSTALLED ANGLE DOUBLERS PER SRM 53-03 PAGE 51.   (M)
